Indian Journal of PsychiatryIndian Journal of Psychiatry
Home | About us | Current Issue | Archives | Ahead of Print | Submission | Instructions | Subscribe | Advertise | Contact | Login 
    Users online: 1823 Small font sizeDefault font sizeIncrease font size Print this article Email this article Bookmark this page
Search Again
 Back
 Table of Contents
 
 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Article Access Statistics
 Reader Comments
 Email Alert
 Add to My List
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed6474    
    Printed166    
    Emailed6    
    PDF Downloaded395    
    Comments [Add]    
    Cited by others 8    

Recommend this journal

 
CASE REPORT
Year : 2008  |  Volume : 50  |  Issue : 1  |  Page : 57-58

Levofloxacin-induced acute psychosis


Department of General Medicine, Sri Devaraj Urs Medical College and RLJ Hospital and Research Centre, Tamaka, Kolar, Karnataka, India

Correspondence Address:
Nagaraja Moorthy
Department of General Medicine, Sri Devaraj Urs Medical College and RLJ Hospital and Research Centre, Tamaka, Kolar - 563 101, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0019-5545.39762

Rights and Permissions

A wide range of drugs can cause mental status changes.Fluoroquinolones are one among them and are underrecognised.The CNS side effects of levofloxacin like headache, dizziness, restlessness, tremor, insomnia, hallucinations, convulsions, anxiety and depression are well documented. We report a rare case of middle aged diabetic male admitted to hospital with multiple infections who developed acute psychosis following levofloxacin administration.



[FULL TEXT] [PDF]*

        

Print this article         Email this article